# SDR USAAF98002

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Synchronizer
- Part number: A83235419
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/IND - FLT 1799 - ON CLIMB-OUT FROM PHL AT 1,000 FEET WHEN FLAPS WERE RETRACTED, FLAP ASYMMETRY' ILLUMINATED AT 8 DEGREES OF FLAP.  FLIGHT RETURNED TO PHL WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE RIGHT INBOARD FLAP SYNCHRO AND RIGGED THE SYSTEM.  (X)
